# SDR GTIA2019101734706

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 21,945 hours, 10,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURRING DESCENT TURNED PACK 1 OFF COULD NOT TELL THE DIFFERENCE. TURN IT BACK ON AND STRONG AND NOTICIABLE SMELL IN THE COCKPIT AND FRONT OF CABIN-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 TO BE CAUSE OF ODOR
